MathSciNet Relay Station
MathSciNet bibliographic data
MR2680040 35R11 (34A08 34G10 47D06 47N20)
Hernández, Eduardo; O'Regan, Donal; Balachandran, Krishnan On recent developments in the theory of abstract differential equations with fractional derivatives. Nonlinear Anal. 73 (2010), no. 10, 3462–3471.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement